1mg, best e pharmacy in India

ACETAM TABLET

Tablet
Rs.49.13for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR ACETAM (MONOKEM LABS)

Paracetamol(650mg)

food interaction for ACETAM (MONOKEM LABS)

alcohol interaction for ACETAM (MONOKEM LABS)

pregnancy interaction for ACETAM (MONOKEM LABS)

lactation interaction for ACETAM (MONOKEM LABS)

medicine interaction for ACETAM (MONOKEM LABS)

food
alcohol
pregnancy
lactation
medicine
It is better to take Acetam tablet with food.
Acetam tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Acetam tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Acetam tablet is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR ACETAM (MONOKEM LABS)

    Paracetamol(650mg)

    Uses

    Acetam tablet is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Acetam tablet blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    SUBSTITUTES FOR ACETAM (MONOKEM LABS)

    95 Substitutes
    95 Substitutes
    Sorted By
    RelevancePrice
    • DOLO 650 MG TABLET
      (15 tablets in strip)
      Micro Labs Ltd
      Rs. 2.35/tablet
      Tablet
      Rs. 35.18
      save 52% more per tablet
    • CALPOL 650 MG TABLET
      (15 tablets in strip)
      Glaxo SmithKline Pharmaceuticals Ltd
      Rs. 1.80/tablet
      Tablet
      Rs. 26.93
      save 63% more per tablet
    • P 650 MG TABLET
      (10 tablets in strip)
      Apex Laboratories Pvt Ltd
      Rs. 1.79/tablet
      Tablet
      Rs. 17.95
      save 63% more per tablet
    • LANOL ER 650MG TABLET
      (10 tablets in strip)
      Hetero Drugs Ltd
      Rs. 1.99/tablet
      Tablet
      Rs. 19.90
      save 59% more per tablet
    • XYKAA RAPID 650 MG TABLET
      (10 tablets in strip)
      Troikaa Pharmaceuticals Ltd
      Rs. 1.79/tablet
      Tablet
      Rs. 17.95
      save 63% more per tablet

    Top Physicians

    Expert advice FOR ACETAM (MONOKEM LABS)

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR ACETAM (MONOKEM LABS)

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)